The Spherical Constraint in Boolean Quadratic Programs - Archive ouverte HAL Access content directly
Journal Articles Journal of Global Optimization Year : 2007

The Spherical Constraint in Boolean Quadratic Programs

(1)
1

Abstract

We propose a new approach to bound Boolean quadratic optimization problems. The idea is to re-express Boolean constraints as one ''spherical'' constraint. Dualizing this constraint then amounts to a semidefinite least-squares problem which can be efficiently solved. Studying this dualization also provides an alternative interpretation of the relaxation and reveals a new class of non-convex problems with no duality gap.
Fichier principal
Vignette du fichier
07-malick.pdf (205.54 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

inria-00070518 , version 1 (19-05-2006)
inria-00070518 , version 2 (25-03-2013)

Identifiers

Cite

Jérôme Malick. The Spherical Constraint in Boolean Quadratic Programs. Journal of Global Optimization, 2007, 39 (4), pp.609-622. ⟨10.1007/s10898-007-9161-1⟩. ⟨inria-00070518v2⟩
186 View
718 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More